# SDR AALA202402212599

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 62,098 hours, 25,937 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 1 AFT FUEL PUMP LOW PRESSURE LIGHT CAME ON DURING FLIGHT.**SUPPLEMENTAL REPORT FOR (AALA202402202599): REPLACED NUMBER 1 AFT FUEL PUMP LOW PRESSURE SWITCH. PER AMM 28-42-11. OPERATIONAL CHECK NORMAL**(CLOSED).
